PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 107-111
Tytuł artykułu

On the existence of solutions of an integro-differential equation in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Adam Mickiewicz University, Poznań, Poland
Bibliografia
  • [1] J. Banaś, K. Goebel, Measures of noncompactness in Banach spaces, Marcel Dekker, New York-Basel, 1980.
  • [2] H.P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. 7 (1983), 1351-1371.
  • [3] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN, Warszawa, Kluwer Academic Publishers, Dordrecht-Boston-London, 1991.
  • [4] M. Kisielewicz, Existence, uniqueness and continuous depedence of solutions of differential equations in Banach spaces, Ann. Polon. Math. 50 (1989), 117-128.
  • [5] S. Szufla, On Volterra integral equations in Banach spaces, Funkcial. Ekvac. 20 (1977), 247-258.
  • [6] S. Szufla, Osgood type conditions for an m-th order differential equation, Discuss. Math. Diff. Inclusions 18 (1998), 45-55.
  • [7] S. Szufla, On the of structure of solutions sets of differential and integral equations in Banach spaces, Ann. Polon. Math. 34 (1977), 165-177.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1107
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.